# SDR 372PA0025

- Difficulty date: May 5, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,781 hours, 26,412 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISCONNECT WHEN SETTING TAKEOFF POWER (SEEMS TO HAVE 5 PERCENT LESS N1 ON NR 2 ENGINE) CRUISE WORKS FINE.  COMPLETED FMS BITE TEST FOUND FAILURE CODE FOR CABLE SYSTEM.  INSPECTED ENGINE CABLE SYSTEM AND LUBRICATED.  CHECKS GOOD PER MM 22-04-10.
